Open Access
June 2013 Singularities of the asymptotic completion of developable Möbius strips
Kosuke Naokawa
Osaka J. Math. 50(2): 425-437 (June 2013).


We prove that the asymptotic completion of a developable Möbius strip in Euclidean three-space must have at least one singular point other than cuspidal edge singularities. Moreover, if the strip is generated by a closed geodesic, then the number of such singular points is at least three. These lower bounds are both sharp.


Download Citation

Kosuke Naokawa. "Singularities of the asymptotic completion of developable Möbius strips." Osaka J. Math. 50 (2) 425 - 437, June 2013.


Published: June 2013
First available in Project Euclid: 21 June 2013

zbMATH: 1275.53009
MathSciNet: MR3080808

Primary: 53A05 , 57R45

Rights: Copyright © 2013 Osaka University and Osaka City University, Departments of Mathematics

Vol.50 • No. 2 • June 2013
Back to Top